MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number 900MR810
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in california reported via a fisher & paykel healthcare (f&p) field representative that the 900mr810 adult heated wall reusable breathing circuit had melted.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(4).Fisher and paykel healthcare (f&p) are currently in the process of obtaining further information regarding the reported event.We have also requested the return of the subject 900mr810 adult heated wall reusable breathing circuit to f&p new zealand for investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject 900mr810 adult heated wall reusable breathing circuit was received at fisher & paykel healthcare (f&p) in new zealand for investigation, where it was visually inspected, and the customer also provided additional information relating to the reported event upon request.Our investigation is thus based on the evaluation of the subject device, the information provided by the distributor and our knowledge of the product.Results: the distributor reported that the 900mr810 adult heated wall reusable breathing circuit was melted.Visual inspection of the subject tubing showed damage in the middle of the tubing, and revealed that the film of the tubing also appeared to be stretched and torn.Conclusion: we are unable to determine the cause of the reported event.However, damage to the tubing may be caused by factors such as incorrect set-up or being covered with a material and/or being under compressive load for a considerable length of time.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and tested prior to being released for distribution.Any circuits that fail are rejected.This suggests the reported damage occurred after the subject breathing circuit was released for distribution.The user instructions that accompany the 900mr810 adult heated wall reusable breathing circuits state the following: "inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as: cracks, tears, or damage." "perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient." "do not cover the circuit with materials such as blankets, towels or bed linen." "disconnect tube by handling end connectrs only, do not pull or twist tubing, as this may cause damage.".
 
Event or Problem Description
A distributor in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that the 900mr810 adult heated wall reusable breathing circuit had melted.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21188189
Report Number9611451-2025-00045
Device Sequence Number8639478
Product Code BTT
UDI-Device Identifier09420012432247
UDI-Public(01)09420012432247(10)2103210084(11)240627(17)290626
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR810
Device Catalogue Number900MR810
Device Lot Number2103210084
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/19/2025
Supplement Report FDA Received Date03/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown